# SDR UIEA2018040400571

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Part number: 31411210070
- Part serial: 1874A
- Condition: Dented
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST SLEEVE MID SECTION FWD AND MID AREA DENTED AT THE 9 AND 10 O`CLOCK POSITIONS.    REPLACED OF THE EXHAUST SLEEVE IAW SRM 54-42-30-1A-1, REV 106, AMM 78-11-01-004-001, REV 123, AND AMM 78-11-01-404-009, REV 123.
